First off, glad to be back....I had lost this site due to the fact that I deleted it somehow. I am still taking lamictal and lexapro, and was just wondering if anyone else has experienced memory loss or loss of perception while taking lamictal? I read that is a side effect, and it's happening to me about everyday. My woman and her daughter have called me stupid at times, even though I suppose they mean no harm, that really pisses me off. I tell them I am not stupid, just a lil slow. I think I should tell my therapist about these side effects. Besides I need to see her, been a few months since last visit. I like seeing the receptionist when I walk in.
I almost dropped the lamictal because of short term memory loss. I was completely unnerved with the event. Thought I had the beginnings of Alzheimerís. Found out it was a side effect and am curious to know what percent of lamictal users suffer. I know the blurred vision side effect is 17%; thatís pretty high when you think on it. Anyone know what % suffers with poor memories?
I met a doctor that informed me that the memory loss will not go away until you are completely stable. I was already taking 250mg daily and my doctor wonít increase but she did give me a small dose of abilify. Now my memory is wonderful; has never been better; Iíve never experienced such stability in my life. Hope my little cocktail continues to help.
Recently I have been having major memory loss but I don't know whether it is from the Lamictal or not. I just had an increase to 150mg. I haven't brought it up with the psych yet (because I keep forgetting ) but it seems like it is too coincidental to not be a side effect.